# SDR DXTA2021121353430

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 13,490 hours, 8,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1761M
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WHEN PERFORMING THE EMER LTS TEST, THE SEAT NUMBER 8 CABIN EMERGENCY LIGHT/READING LIGHT DID NOT ILLUMINATE WHEN THE MAIN BATTERY SWITCHES WERE OFF AND THE EMER LTS SWITCH WAS SELECTED TO THE ARM POSITION. TROUBLE SHOOTING SHOWED THAT THE LIGHT WOULD ILLUMINATE WITH AIRCRAFT MAIN BATTERY POWER SELECTED AND THE EMER LTS SWITCH SELECTED TO ON, BUT NOT WHEN MAIN BATTERY SWITCHES WERE SELECTED BACK TO OFF. // SIGNOFF // ARRIVED AND AIRCRAFT AND FOUND THE SEAT #8 EMER. LIGHT, HALF OF THE RH AFT EMER PATH LIGHT, FORWARD OVER WING EMER LIGHT, AND SHARK LIGHT ALL INOP WITH EMER. SWITCH IN ON POSITION AND AIRCRAFT BATTERIES OFF. ALL WORK NORMAL WITH AIRCRAFT BATTERY AND EMER LIGHTS SWITCH ON. CHARGED EMERGENCY BATTERIES USING AIRCRAFT POWER IAW RADIANT POWER CORP. CMM 24-31-05 FOR APPROXIMATELY 2 HOURS. PERFORMED OPERATIONAL TEST OF EMERGENCY BATTERIES AND THE LIGHTS ASSOCIATED WITH EMER. BATTER PACK #3 LASTED ONLY 20 SECONDS. PLACED EMER BATTERY PACK ON ORDER.REMOVED #3 EMER. BATT. PACK IAW CE-680A MM 33-50-10. INSTALLED REPAIRED #3 EMERGENCY BATT. PACK UNIT IAW CE-680 MM 33-50-10. OPS CHECKS GOOD. OLD/NEW PN: CBS28-1 OLD SN: 1761M NEW SN: 006850
